# SDR 2007UALA00771

- Difficulty date: March 14, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 64,262 hours, 10,515 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 58644
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EEL LIGHTS INOP FROM SEATS 30HJ TO AFT GALLEY. SUPPLEMENTAL DATA UPDATE REPAIRED EEL STRIPS FEEDING LEFT REAR OF AIRCRAFT.  OP CHECKS OK.
